Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series B, Pt. 3, pp. 450--452

GENERALIZED GEGENBAUER DISTRIBUTION REVISED

By

GEJZA WIMMER, Slovak Academy of Sciences

and

GABRIEL ALTMANN, University Bochum

SUMMARY. The paper gives some corrections of Medhi and Borah's (1984) results. the correct probability function of the generalized Gegenbauer distribution, the zero truncated generalized Gegenbaur distribution and its limiting form (a logarithmic type distribution) are given.

AMS (1990) subject classification.  60E05.

Key words and phrases. Discrete distributions, generalized Gegenbauer distribution.

Full paper (PDF)

This article in mathematical reviews.